# SDR ASAA2013122312231

- Difficulty date: December 23, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 14,752 hours, 4,493 cycles
- System (JASC): 4990 · APU Oil System
- Part: Fcu
- Part number: 4419215
- Part serial: CUC16634
- Condition: Leaking
- Location: Apu
- Part time: 4,051 hours, 6,690 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

APU OIL CONSUMPTION RATE CALCULATED AT .29 QPH THIS IS AN UNSATISFACTORY CONSUMPTION RANGE IAW AMM 49-11-00-710-802.  ACFT GROUNDED.  WITH APU RUNNING FOR 10 MINUTES, FOUND OIL LEAK, APPROX 20 DROPS IAW MINUTE AT THE WITNESS PORT, COMING FROM THE FUEL CONTROL/LUBE MODULE, REF FIM TASK 49-90-00-810-813.    R & R APU FUEL CONTROL UNIT AS REQUIRED.  RAN APU, LEAK CHECKED GOOD.  NO OIL LEAKS NOTED WHILE RUNNING OR AFTER SHUTDOWN.
